Volume 8, issue 3 (2008)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 18
Issue 6, 3133–3747
Issue 5, 2509–3131
Issue 4, 1883–2507
Issue 3, 1259–1881
Issue 2, 635–1258
Issue 1, 1–633

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Strong accessibility for hyperbolic groups

Diane M Vavrichek

Algebraic & Geometric Topology 8 (2008) 1459–1479
Bibliography
1 M Bestvina, Questions in geometric group theory
2 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
3 B H Bowditch, Connectedness properties of limit sets, Trans. Amer. Math. Soc. 351 (1999) 3673 MR1624089
4 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, Grundlehren series 319, Springer (1999) MR1744486
5 H D Cao, X P Zhu, Hamilton–Perelman's proof of the Poincaré Conjecture and the Geometrization Conjecture arXiv:math/0612069
6 T Delzant, L Potyagailo, Accessibilité hiérarchique des groupes de présentation finie, Topology 40 (2001) 617 MR1838998
7 M J Dunwoody, The accessibility of finitely presented groups, Invent. Math. 81 (1985) 449 MR807066
8 M J Dunwoody, An inaccessible group, from: "Geometric group theory, Vol. 1 (Sussex, 1991)", London Math. Soc. Lecture Note Ser. 181, Cambridge Univ. Press (1993) 75 MR1238516
9 I Gruško, On the bases of a free product of groups, Mat. Sbornik 8 (1940) 169
10 J Hempel, $3$–Manifolds, Ann. of Math. Studies 86, Princeton University Press (1976) MR0415619
11 J Morgan, G Tian, Ricci flow and the Poincaré conjecture, Clay Math. Monographs 3, Amer. Math. Soc. (2007) MR2334563
12 A Y Ol′shanskiĭ, On residualing homomorphisms and $G$–subgroups of hyperbolic groups, Internat. J. Algebra Comput. 3 (1993) 365 MR1250244
13 P Scott, G A Swarup, Errata for “Regular neighbourhoods and canonical decompositions for groups”, [next paper below]
14 P Scott, G A Swarup, Regular neighbourhoods and canonical decompositions for groups, Astérisque 289 (2003) MR2032389
15 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory (Proc. Sympos., Durham, 1977)", London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
16 J Stallings, On fibering certain $3$–manifolds, from: "Topology of $3$–manifolds and related topics (Proc. The Univ. of Georgia Institute, 1961)", Prentice-Hall (1962) 95 MR0158375
17 J R Stallings, Topology of finite graphs, Invent. Math. 71 (1983) 551 MR695906
18 C T C Wall, Pairs of relative cohomological dimension one, J. Pure Appl. Algebra 1 (1971) 141 MR0322881